RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 5, Pages 169–197 (Mi aa820)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Inversion theorems for the Pompeiu local transformation on the quaternion hyperbolic space

Vit. V. Volchkov, N. P. Volchkova

Donetsk National University

Full text: PDF file (1000 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2003, 15:5, 753–771

Bibliographic databases:

Received: 28.10.2002

Citation: Vit. V. Volchkov, N. P. Volchkova, “Inversion theorems for the Pompeiu local transformation on the quaternion hyperbolic space”, Algebra i Analiz, 15:5 (2003), 169–197; St. Petersburg Math. J., 15:5 (2003), 753–771

Citation in format AMSBIB
\Bibitem{VolVol03}
\by Vit. V. Volchkov, N.~P.~Volchkova
\paper Inversion theorems for the Pompeiu local transformation on the quaternion hyperbolic space
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 5
\pages 169--197
\mathnet{http://mi.mathnet.ru/aa820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068793}
\zmath{https://zbmath.org/?q=an:1072.31004}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 15
\issue 5
\pages 753--771
\crossref{https://doi.org/10.1090/S1061-0022-04-00830-1}


Linking options:
  • http://mi.mathnet.ru/eng/aa820
  • http://mi.mathnet.ru/eng/aa/v15/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Volchkov V.V., Volchkov V.V., “On Functions With Zero Integral Moments Over Balls of Fixed Radius”, Dokl. Math., 97:3 (2018), 258–261  crossref  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:253
    Full text:81
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019